# SDR CA050125012

- Difficulty date: January 21, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 22,023 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 1368520629
- Condition: Failed
- Location: Wheel Assy
- Component: Wheel Assy, Bfgoodrich
- Component part number: 1148008089
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT DEPARTED ENROUTE AT TEMPERATURE AT  5 DEG C.  AIRCRAFT ARRIVED WITHOUT ANY INCIDENT, WHEN AIRCRAFT WAS AT THE PAX TERMINAL IT WAS NOTICED THAT THE RT OB MAIN WHEEL ASSEMBLY WAS MISSING.  INSPECTION REVEALED THAT THE WHEEL BEARINGS HAD DISINTEGRATED AND ALLOWED THE WHEEL ASSEMBLY TO FALL OFF THE WHEEL AXLE.  THE WHEEL ASSEMBLY WAS FOUND ON THE RUNWAY AT ORIGINATING AIRPORT.
